# SDR UPS07450280

- Difficulty date: July 6, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 3R MED CUTOUT AFT UPPER CORNER FOUND SKIN AND BEARSTRAP EDGE CRACKED, CRACK LENGTH 1/8" TO 2".  NR 3R MED CUTOUT AFT UPPER CORNER SKIN AND BEARSTRAP REPAIRED AS PER UPS EO B747-5330-24674 APPENDIX P & L.
